# SDR Q5QA20240918007

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N338QD
- Make and model: Pilats PC1245
- Aircraft serial: 338
- Aircraft time: 15,713 hours, 17,880 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Attach Bracket
- Part number: 5531012326
- Condition: Cracked
- Location: Zone 700
- Part time: 15,713 hours, 17,880 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE PILATUS 1200HR INSPECTION THE NOSE GEAR ACTUATOR UPPER ATTACH BRACKET (P/N 553.10.12.326) WAS FOUND CRACKED. THE PART WAS ORIGINAL WITH A TOTAL TIME OF 15,712.7 AND A CYCLE COUNT OF 17,880 BEFORE THE PART WAS FOUND DEFECTIVE. THE AIRCRAFT WAS REPAIRED WITH THE INSTALLATION OF A PARTS REPAIR KIT BEING INSTALLED (P/N 500.40.12.002). THIS KIT INSTALLS AN IMPROVED NLG ACTUATOR ATTACHMENT BRACKET PER PILATUS SPECIAL REPAIR PROCEDURES RM07274.
